# SDR DALA2023091307496

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CRACKS FOUND IN HOLE #2 AND HOLE #3 OF CROSSBEAM SPLICE AT FR16 RHS. CORRECTIVE ACTION: COMPLIED WITH ERA 610969-32. (2965836)
